# SDR DL73K990454

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 10607521
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND FUMES IN FWD CABIN AND FLT DECK.  DIVERTED TO ATL.  REPLACED FWD GALLEY CEILING LIGHT BALLAST.
